National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 643756

History of Changes from the VAERS Wayback Machine

First Appeared on 10/14/2016

VAERS ID: 643756
Age:14.0
Gender:Female
Location:Foreign
Vaccinated:2007-11-15
Onset:2008-01-01
Submitted:2016-06-23
Entered:2016-06-23
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0513U / 1 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Cataplexy, Fatigue, Narcolepsy, Somnolence, Activities of daily living impaired, Sleep study, CSF test

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Human papilloma virus immunisation; Hepatitis B immunisation; Immunisation
Preexisting Conditions:
Diagnostic Lab Data: Evaluated at neurological unit sleep clinic, CSF examination etc.
CDC 'Split Type': WAES1606DNK010760

Write-up:Information has been received from Sanofi Pasteur MSD (SPM) (MFR Control number DK-1577272925-2016006419) on 22-JUN-2016. Case received from a physician via HA on 17-Jun-2016 under the references DK-DKMA-WBS-0003767 / DK-DKMA-ADR 23524876. A 14-year-old female adolescent patient received GARDASIL (batch number: NE47600, lot number: 655376/0572F, expiration date: 05-MAY-2009, Dose 1) via intramuscular route on 10-Sep-2007, GARDASIL (batch number: NG25940, lot number: 0513U, expiration date: 02-APR-2010, Dose 2) via intramuscular route on 15-Nov-2007, GARDASIL (batch number: NG25940, lot number: 0513U, expiration date: 02-APR-2010, Dose 3) via intramuscular route on 02-Jun-2008. The received concomitant administration of: ENGERIX-B 1 DF on 22-Aug-2009, TICOVAC on 10-Sep-2012. The patient experienced Narcolepsy, Cataplexy, Tiredness and Had to give up studies on university on an unknown date. The process of the adverse events: Symptoms occurred gradually. During 9th grade she developed tiredness which became more pronounced in high school. Initially it was interpreted as a reaction on a school change, lack of sleep and change of diurnal rhythm between weekdays and weekend. During high school she had increasingly difficult to stay awake during class. After high school she worked for two years and could partly compensate by keep doing things. The primarily problems she experienced during transport, at meetings or when watching television/cinema, where she fell asleep quickly. Started subsequently at the university, but experienced that she fell asleep after 5-10 min of the lecture and could not stay awake through group tasks or homework. Had to give up the studies and has been working untrained at a café ever since. Due to suspicion of narcolepsy she was referred to evaluation in 2015 and had the diagnose at the neurological unit at hospital in the beginning of 2016. She was told that medication such as Ritalin in could ease the symptoms to a certain extent but that she would not be able to carry out a long-term education at university level and that she should avoid having a sedentary profession in the future. Other medication: No. The patient''s outcome was reported as Not Recovered/Not Resolved.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=643756&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166